On asymptotics of banach space-valued itô functionals of brownian rough paths

Yuzuru Inahama, Hiroshi Kawabi

Research output: Chapter in Book/Report/Conference proceedingConference contribution

2 Citations (Scopus)

Abstract

In this paper, we discuss asymptotics for certain Banach spacevalued Itô functionals of Brownian rough paths based on the results of Inahama-Kawabi [10] and Inahama [9]. Our main tool is the Banach spacevalued rough path theory of T. Lyons. As examples, we deal with heat processes on loop spaces and solutions of the stochastic differential equations (SDEs) on M-type 2 Banach spaces.

Original languageEnglish
Title of host publicationStochastic Analysis and Applications
Subtitle of host publicationThe Abel Symposium 2005 - Proceedings of the 2nd Abel Symposium, Held in Honor of Kiyosi Ito
Pages415-434
Number of pages20
DOIs
Publication statusPublished - 2007 Dec 1
Externally publishedYes
Event2nd Abel Symposium 2005: Stochastic Analysis and Applications - Oslo, Norway
Duration: 2005 Jul 292005 Aug 4

Publication series

NameStochastic Analysis and Applications: The Abel Symposium 2005 - Proceedings of the 2nd Abel Symposium, Held in Honor of Kiyosi Ito

Other

Other2nd Abel Symposium 2005: Stochastic Analysis and Applications
CountryNorway
CityOslo
Period05/7/2905/8/4

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Fingerprint Dive into the research topics of 'On asymptotics of banach space-valued itô functionals of brownian rough paths'. Together they form a unique fingerprint.

Cite this